# SDR UHLA2013121400730

- Difficulty date: December 14, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 21,527 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 4-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE DAMAGE TO LEFT SKIN FWD FUSELAGE FROM FRAMES 4-5 AND S10-12L. REPLACED LT FORWARD FUSELAGE SKIN IAW SRM 51-41-02, 51-43-02 AND 51-40-02.  MAJOR REPAIR.
